# SDR UALA2011110806092

- Difficulty date: November 8, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 86,158 hours, 10,363 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E PANEL NR 11 HAS CRACK RUNNING FORE TO AFT APPROXIMATELY 2 FEET IN LENGTH ORIGINATING IN A PREVIOUS REPAIR.  -ACCOMPLISHED 250 DEG PRE PREG REPAIR.  NEEDS CONDUCTIVE COATING, PRIMER, AND TOPCOAT.  ACCMP'D APPLICATION OF CC, PRIMER, AND TOPCOAT.
